Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 100, NWS Jackson, MS

April 6, 20185 counties in Mississippi; East Carroll Parish, Madison Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2018, 6:57 PM CDT for 5 counties in Mississippi; East Carroll Parish, Madison Parish, Louisiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2018, 6:57 PM CDT (23:57 UTC)
Expired
Apr 6, 2018, 8:00 PM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties East Carroll Parish, LA, Madison Parish, LA, Claiborne County, MS, Hinds County, MS, Issaquena County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 3:20 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2529 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:03 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 6, 4:03 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
403 PM CDT Fri Apr 6 2018

...SEVERE STORMS POSSIBLE ACROSS MUCH OF THE AREA LATE THIS
AFTERNOON AND EVENING...

.DISCUSSION...
Tonight and Saturday: Severe storms are expected across much of the
area going into this evening followed by much cooler temperatures
Saturday. Local radars at mid afternoon still had scattered to
numerous storms tracking east along the Highway 82 corridor but
additional activity was developing over our southwest spreading
northeast into central Mississippi. The activity all day in the
north has kept the Highway 82 corridor stable but moisture and
instability will continue to increase into this evening ahead of an
approaching low pressure system. Water vapor imagery showed a
shortwave over southwest Arkansas and western Louisiana that will
swing east tonight and support a cold front that was noted dropping
across northern Arkansas and southeast Oklahoma. As the shortwave
and cold front approach, the convection is expected develop to our
west and punch across our Louisiana parishes and into central
Mississippi. The environmental parameters are such that damaging
winds will be the primary threat but large hail and a few tornadoes
will be possible south of the Highway 82 corridor. SPC has issued a
Tornado Watch for our Louisiana parishes and much of west and
central Mississippi until 11 pm this evening. In addition, heavy
rainfall can also be expected with the storms and a Flash Flood
Watch will remain in effect for the northwest two thirds of our CWA
tonight. The severe storm potential will shift southeast of our area
a little after midnight but the post frontal rain will not taper off
until later Saturday morning. In the wake of the cold front much
colder and drier air will blow in on a breezy north wind. Highs
Saturday will only be in the 40s across much of the area with wind
chills in the 30s. /22/

Saturday night through Thursday:  For Saturday night clouds will
be decreasing from the northwest as a cold airmass brings
unseasonable lows to the region. In this airmass we will be
looking at some lower 30s across our northeast counties where some
locations may briefing reach freezing under light winds. Some of
the guidance was trying to go with middle to upper 20s in that
area, which seemed too unreasonable for now, but will have to
monitor for any freeze warning potential in upcoming model runs.
Expecting patchy frost across the area mainly in the northeast. So
will keep the HWO graphic for a limited freezing potential for
that period. For Sunday the surface high will shift to the east as
we start to get some low level return flow. The frontal boundary
anchored to the south of the region will have some weak
disturbances tracking across it from the Sunday night into
Tuesday. In response low level isentropic lift will bring some
showers across the region. A midlevel shortwave trough will push
the showers out of the forecast area on late Monday night into
Tuesday morning. Dry weather will prevail for Tuesday afternoon
through Thursday. Looking ahead another storm system will be
approaching the area from the Plains going into next weekend./17/

&&

.AVIATION...
18Z TAF discussion:
Scattered to numerous TSRA activity wl cont along the HWY 82
corridor through 22Z reducing conds at GLH-GWO-GTR. Elsewhere, a
mix of VFR and MVFR cigs are expected. After 22Z conds are
expected to lower from the north as a large area of TSRA activity
is expected to develop and spread south overnight. IFR conds are
expected to prevail areawide by 07Z and cont through 18z Saturday.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       48  52  35  65 /  93  31   5   5
Meridian      53  55  34  65 /  88  45   6   3
Vicksburg     46  50  36  64 /  94  25   4   5
Hattiesburg   60  65  39  66 /  94  81  13   8
Natchez       48  51  37  65 /  94  47  12   5
Greenville    40  46  33  60 /  96  22   2   3
Greenwood     41  47  32  62 /  94  23   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through late tonight for MSZ018-019-025>028-
     034>037-040>044-047>050-053>056.

LA...Flash Flood Watch through late tonight for LAZ007>009-015-016-
     023-025.

AR...Flash Flood Watch through late tonight for ARZ074-075.

&&

17/22
Hazardous weather outlook, Apr 6, 4:39 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
439 PM CDT Fri Apr 6 2018

ARZ074-075-LAZ007>009-015-016-023-025-MSZ034-040>043-047>050-
053>055-072145-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Washington-Issaquena-Sharkey-Yazoo-
Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-
439 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Severe thunderstorms are expected this afternoon into tonight as
a potent weather system impacts the region. Hail up to the size
of golf balls and widespread damaging wind gusts up to 80 mph will
be the primary concerns, although tornadoes will also be
possible.

Thunderstorms will also have a tendency to move repeatedly over
the same areas. This will increase the flash flooding potential
where locations could receive three to five inches of rain in a
short period of time.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is requested for portions of the region remainder of
the afternoon through tonight.

MSZ018-019-025>028-035>037-044-072145-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Humphreys-
Holmes-Attala-Leake-
439 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Severe thunderstorms will be possible late this afternoon into
tonight as a potent weather system impacts the region. Quarter
size hail and damaging wind gusts up to 70 mph will be the
primary concerns, although tornadoes will also be possible.

Thunderstorms will also have a tendency to move repeatedly over
the same areas. This will increase the flash flooding potential
where locations could receive three to five inches of rain in a
short period of time.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is requested for portions of the region remainder of
the afternoon through tonight.

MSZ029-032-038-046-072145-
Webster-Choctaw-Winston-Kemper-
439 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and north central
Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

Severe thunderstorms will be possible late this afternoon into
tonight as a potent weather system impacts the region. Quarter
size hail and damaging wind gusts up to 70 mph will be the
primary concerns, although tornadoes will also be possible.

Thunderstorms will also have a tendency to move repeatedly over
the same areas. This will increase the flash flooding potential
where locations could receive one to three inches of rain in a
short period of time.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is requested for portions of the region remainder of
the afternoon through tonight.

MSZ030-031-033-039-072145-
Clay-Lowndes-Oktibbeha-Noxubee-
439 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

Severe thunderstorms will be possible late this afternoon into
tonight as a potent weather system impacts the region. Quarter
size hail and damaging wind gusts up to 70 mph will be the
primary concerns, although tornadoes will also be possible.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is requested for portions of the region remainder of
the afternoon through tonight.

MSZ045-052-058-063>066-072>074-072145-
Neshoba-Lauderdale-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
439 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms will be possible late this afternoon into
tonight as a potent weather system impacts the region. Quarter
size hail and damaging wind gusts up to 70 mph will be the
primary concerns, although tornadoes will also be possible.

Thunderstorms will also have a tendency to move repeatedly over
the same areas. This will increase the flash flooding potential
where locations could receive one to three inches of rain in a
short period of time.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is requested for portions of the region remainder of
the afternoon through tonight.

LAZ024-026-MSZ051-056-057-059>062-072145-
Catahoula-Concordia-Newton-Smith-Jasper-Jefferson-Adams-
Franklin MS-Lincoln-
439 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, south
central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms are expected this afternoon into tonight as
a potent weather system impacts the region. Hail up to the size
of golf balls and widespread damaging wind gusts up to 80 mph will
be the primary concerns, although tornadoes will also be
possible.

Thunderstorms will also have a tendency to move repeatedly over
the same areas. This will increase the flash flooding potential
where locations could receive one to three inches of rain in a
short period of time.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is requested for portions of the region remainder of
the afternoon through tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 6, 6:20 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
620 PM CDT FRI APR 6 2018

MSZ044-045-050-051-062345-
Scott MS-Newton MS-Neshoba MS-Leake MS-
620 PM CDT FRI APR 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEAKE...
NORTHWESTERN NEWTON...NORTHEASTERN SCOTT AND SOUTHWESTERN NESHOBA
COUNTIES UNTIL 645 PM CDT...

At 620 PM CDT, Meteorologists were tracking a strong thunderstorm
near Harperville, moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Prospect around 645 PM CDT.

Other locations impacted by this storm include Lena, Walnut Grove and
Sebastopol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A tornado watch remains in effect until 1100 PM CDT for central and
east central Mississippi.

LAT...LON 3251 8960 3264 8962 3264 8924 3248 8927
TIME...MOT...LOC 2320Z 269DEG 27KT 3254 8953

DC
Local storm report, Apr 6, 6:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             4 SSE TERRY             32.05N 90.28W
04/06/2018  E1.00 INCH       COPIAH             MS   AMATEUR RADIO

            QUARTER SIZE HAIL OFF OF TERRY GATESVILLE RD
            NEAR THE COUNTY LINE.

&&
Local storm report, Apr 6, 6:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
637 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     3 NE CRYSTAL SPRINGS    32.02N 90.33W
04/06/2018                   COPIAH             MS   EMERGENCY MNGR

            COPIAH COUNTY EM REPORTED A POWER LINE DOWN.

&&

EC
Local storm report, Apr 6, 6:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             4 NE BEAUREGARD         31.76N 90.33W
04/06/2018  E0.75 INCH       COPIAH             MS   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED BY COPIAH EM.

&&

EC
Special weather statement, Apr 6, 6:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
643 PM CDT FRI APR 6 2018

MSZ046-052-070030-
Kemper MS-Lauderdale MS-
643 PM CDT FRI APR 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KEMPER AND LAUDERDALE
COUNTIES UNTIL 730 PM CDT...

At 643 PM CDT, Meteorologists were tracking a strong thunderstorm
near Daleville, or near Meridian Station, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Meridian Station and Marion around 655 PM CDT.
  Lauderdale, Toomsuba and Tamola around 710 PM CDT.
  Kewanee around 720 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A tornado watch remains in effect until 1100 PM CDT for east central
Mississippi.

LAT...LON 3230 8842 3234 8874 3240 8892 3274 8891
      3260 8839
TIME...MOT...LOC 2343Z 278DEG 25KT 3251 8872

DC
Local storm report, Apr 6, 6:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             11 SW UTICA             32.00N 90.77W
04/06/2018  E1.00 INCH       CLAIBORNE          MS   PUBLIC

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:19 PM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Claiborne, Copiah, Grenada and 17 more28 hr
Apr 5, 8:33 PM CDTRiver Flood WarningJANClay5 days
Apr 6, 10:39 AM CDTRiver Flood WarningJANHinds, Warren12 days
Apr 6, 11:07 AM CDTSpecial Weather StatementJANWashington23 min
Apr 6, 11:58 AM CDTSpecial Weather StatementJANWashington32 min
Apr 6, 1:04 PM CDTSpecial Weather StatementJANHumphreys26 min
Apr 6, 2:38 PM CDTSpecial Weather StatementJANHolmes52 min
Apr 6, 2:47 PM CDTSpecial Weather StatementJANAdams43 min
Apr 6, 3:03 PM CDTSevere Thunderstorm WarningJANAttala, Holmes42 min
Apr 6, 3:07 PM CDTSpecial Weather StatementJANYazoo38 min
Apr 6, 3:31 PM CDTSpecial Weather StatementJANYazoo44 min
Apr 6, 3:33 PM CDTSpecial Weather StatementJANFranklin42 min
Apr 6, 3:39 PM CDTSpecial Weather StatementJANIssaquena36 min
Apr 6, 3:39 PM CDTSevere Thunderstorm WarningJANAdams, Franklin66 min
Apr 6, 3:48 PM CDTSpecial Weather StatementJANMadison27 min
Apr 6, 3:55 PM CDTSevere Thunderstorm WarningJANLeake, Madison65 min
Apr 6, 4:41 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah34 min
Apr 6, 4:43 PM CDTSpecial Weather StatementJANCopiah47 min
Apr 6, 4:51 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba39 min
Apr 6, 4:58 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott47 min
Apr 6, 4:59 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln61 min
Apr 6, 5:09 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds66 min
Apr 6, 5:15 PM CDTFlash Flood WarningJANHolmes, Yazoo4 hr
Apr 6, 5:28 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba47 min
Apr 6, 5:47 PM CDTSpecial Weather StatementJANNewton28 min
Apr 6, 5:50 PM CDTSevere Thunderstorm WarningJANSimpson23 min
Apr 6, 5:57 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren26 min
Apr 6, 5:59 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson61 min
Apr 6, 6:07 PM CDTSevere Thunderstorm WarningJANIssaquena53 min
Apr 6, 6:15 PM CDTSpecial Weather StatementJANKemper15 min
Apr 6, 6:20 PM CDTSpecial Weather StatementJANScott25 min
Apr 6, 6:35 PM CDTFlash Flood WarningJANLeake, Madison4 hr
Apr 6, 6:39 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott44 min
Apr 6, 6:43 PM CDTSpecial Weather StatementJANLauderdale47 min
Apr 6, 6:50 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith55 min
Apr 6, 3:42 PM CDTSpecial Weather StatementJANTensas48 min
Apr 6, 4:48 PM CDTSevere Thunderstorm WarningJANMorehouse57 min
Apr 6, 4:51 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland18 min
Apr 6, 5:20 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll40 min
Apr 6, 5:21 PM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland39 min
Apr 6, 6:12 PM CDTSevere Thunderstorm WarningJANFranklin, Richland63 min
Apr 6, 6:23 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland67 min
Apr 6, 6:48 PM CDTTornado WarningJANFranklin, Richland42 min
Apr 6, 4:41 PM CDTFlash Flood WarningJANAshley, Chicot4 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.